TOP

, Volume 20, Issue 2, pp 503–516

On the infimum of a quasiconvex vector function over an intersection

Authors

    • Departament d’Economia i d’Història EconòmicaUniversitat Autònoma de Barcelona
  • Antonio Martinón
    • Departamento de Análisis MatemáticoUniversidad de La Laguna
Original Paper

DOI: 10.1007/s11750-011-0222-8

Cite this article as:
Martínez-Legaz, J. & Martinón, A. TOP (2012) 20: 503. doi:10.1007/s11750-011-0222-8
  • 114 Views

Abstract

We give sufficient conditions for the infimum of a quasiconvex vector function f over an intersection \(\bigcap_{i\in I}R_{i}\) to agree with the supremum of the infima of f over the Ri’s.

Keywords

Quasiconvex functionsDistance to the intersection

Mathematics Subject Classification (2000)

06F2052A4154E99
Download to read the full article text

Copyright information

© Sociedad de Estadística e Investigación Operativa 2011